# SDR COMA9960517

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Lt Wing
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLAP FAIL CAUTION ACTIVATED AT 22 DEGREES FLAP POSITION.  REPLACED THE LEFT BRAKE POSITIONING SENSING UNIT.
